# SDR CA041104008

- Difficulty date: November 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,111 hours
- Engine: Pwa PT6A65B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BS2173
- Condition: Leaking
- Location: Elt
- Component: Elt, Dornemargln
- Component part number: ELT81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE 12 MONTH INSPECTION OF TH SUBJECT ELT, IT WAS OBSERVED THAT THE BATTERY HAD LEAKED, SHORTED OUT THE ELT MAIN BOARD AND HAD PRODUCED MAJOR AMOUNTS OF BURNING. ELT BATTERY WAS MANUFACTURED ON JUNE/03.  BATTERY EXPIRY DATE IS JULY/05.  THIS UNIT IS NOW DEEMED BEYOND ECONOMICAL REPAIR.PICTURES ARE ATTACHED.
